# SDR DXTA2022052462550

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0256
- Aircraft time: 1,836 hours, 1,195 cycles
- System (JASC): 5200 · Doors
- Part: Pin
- Condition: Binding
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HANDLE STUCK IN THE OPEN POSITION. // SIGNOFF// GET ACCESS TO THE MED RED BUTTON SWITCH BY REMOVING THE DOOR STEP, INSPECTED THE WIRES AND NO FAULTS FOUNDS, OPEN INNER DOOR SKIN AND GOT ACCESS TO ALL PUSH RODS AND NOTICED THE FORWARD UPPER PIN WAS NOT ALIGNED WITH THE DOOR, DISCONECTED PIN AND ADJUSTED IAW
CE-680AS AMM CHAPTER 52-10-04, INSTALLED INNER PANEL AND DOOR STEPS. OPS CHECK MULTIPLE TIMES WITH NO DEFECTS NOTED.
